# SDR UALA2009102003270

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 31,829 hours, 3,925 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Control System
- Part number: S351W200100
- Part serial: 1
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOOR APU INLET DOOR IS NOT IN COMMANDED POSITION.  STATUS CREW COMMENTS:  ON INTERMITTENTLY MSG-4917001 ACTIVE ES MODE, MSG-4914110 ACTIVE ES MODE.  POSSIBLE CAUSES INCLUDE RELAY (APU INLET DOOR CONTROL) IN P310, K49001 (P310), I-O CARD (6) IN P310,M24406A9, FILTER CARD (3) IN P310, M24406A18, (102193) 100 PERCENT FIX 3 OF 3 AND SIGNAL CONDITIONING CARD (2) TYPE C IN P310, M24411.  FAULT HAS HISTORY OF 14+ W-U'S.  MAINT MSG 49-14110 LATCHED AND UNABLE TO UNLATCH.  REPLACED APUC AND APU OPERATIONS TESTED NORMAL.  STATUS MSG GONE AND NO MAINT MSG ON MAT.
